A characteristic p proof of Wahl's vanishing theorem for rational surface singularities

Nobuo Hara

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a quick new proof of Wahl's vanishing theorem for rational surface singularities, using prime characteristic technique. Our method also gives a criterion for F-rationality in dimension 2.

Original languageEnglish
Pages (from-to)256-261
Number of pages6
JournalArchiv der Mathematik
Volume73
Issue number4
DOIs
Publication statusPublished - 1999 Oct 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characteristic p proof of Wahl's vanishing theorem for rational surface singularities'. Together they form a unique fingerprint.

Cite this